# SDR SWIA202157486

- Difficulty date: February 15, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6001020427
- Condition: Cracked
- Location: Ws 48.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAT RIB AT W.S. 48.30, UPPER ATTACH ANGLE CRACKED     (C-CHECK RO 4/12/2021)    REPAIRED LH BAT RIB AT W.S. 48.30 UPPER ATTACH ANGLE BY REMOVING AND INSTALLING NEW SERVICABLE ANGLE IAW CRJ 200 SRM 51-42-21 AND REO 601R-57-21-3432 REV -- DATED 2021-02-25. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHE COMPLETED FORM 337. NO WEIGHT CHANGE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
